# SDR DALA13034080951

- Difficulty date: July 7, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lever
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF TAILCONE RELEASE SYS, MX FOUND THE LOCKPIN LEVER AND LATCH LEVER WERE WORN BEYOND ALLOWABLE LIMITS.  MX REPLACED THE TAILCONE LOCK SYS.  THE RII COMPLETED FOLLOWING MX.
